Title: Waveform relaxation for functional-differential equations
Authors: Zubik-Kowal, B ×
Vandewalle, Stefan #
Issue Date: 1999
Publisher: SIAM, Philadelphia, PA
Series Title: SIAM Journal on Scientific Computing vol:21 issue:2 pages:207-226
Abstract: The convergence of waveform relaxation techniques for solving functional-differential equations is studied. New error estimates are derived that hold under linear and nonlinear conditions for the right-hand side of the equation. Sharp error bounds are obtained under generalized time-dependent Lipschitz conditions. The convergence of the waveform method and the quality of the a priori error bounds are illustrated by means of extensive numerical data obtained by applying the method of lines to three partial functional-differential equations.
ISSN: 1064-8275
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science